# SDR CA000712018

- Difficulty date: July 3, 2000
- Submitted: July 13, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,481 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: C3TE1312
- Condition: Twisted
- Location: Servo Tab
- Component: Elevator Tab Con
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE 100 HOUR INSPECTION OF THE TAIL OF THE TURBO OTTER, THE ENGINEER FOUND THE ELEVATOR SERVO TAB WAS BENT AND TWISTED.  FURTHER EXAMINATION FOUND THAT THE SERVO TAB WAS BENT AND TWISTED.  SUBMITTER STATED THERE HAVE BEEN NUMEROUS SDRS FILLED OUT ON THE SERVO TAB OF THE TURBO OTTER.
